MathSciNet Relay Station
MathSciNet bibliographic data
MR79263 (18,58f) 55.0X
James, I. M. The suspension triad of a sphere. Ann. of Math. (2) 63 (1956), 407–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement